# SDR UIEA200700443

- Difficulty date: September 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 105,637 hours, 24,008 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Brace
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 STRUT DIAGONAL BRACE FORWARD END CHAFED.  CHAFING AREA DAMAGE BLENDED AS PER BOEING MESSAGE 1-636565614-4.
